Genetic Algorithm Approach to Solve Integer Nonlinear Programming Problem in Reliability Optimization
Year: 2015
Journal of Information and Computing Science, Vol. 10 (2015), Iss. 4 : pp. 255–264
Abstract
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22533
Journal of Information and Computing Science, Vol. 10 (2015), Iss. 4 : pp. 255–264
Published online: 2015-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 10